Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Common range of co-analytic Toeplitz operators


Author: John E. McCarthy
Journal: J. Amer. Math. Soc. 3 (1990), 793-799
MSC: Primary 47B35; Secondary 30D50
DOI: https://doi.org/10.1090/S0894-0347-1990-1065054-2
MathSciNet review: 1065054
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterise the intersection of the ranges of all co-analytic Toeplitz operators, by considering this set as the dual space of the Smirnov class in a certain topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 47B35, 30D50

Retrieve articles in all journals with MSC: 47B35, 30D50


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1990-1065054-2
Article copyright: © Copyright 1990 American Mathematical Society